Stochastic processes in some Besov
Teoriâ slučajnyh processov, Tome 13 (2007) no. 2, pp. 308-315
Cet article a éte moissonné depuis la source Math-Net.Ru
The norm of increments of stochastic process in space $L_q[a, b]$ is estimated and conditions under which trajectories of process belong to some Besov spaces are found.
Keywords:
Stochastic processes, moduli of continuity.
Mots-clés : Besov space
Mots-clés : Besov space
@article{THSP_2007_13_2_a13,
author = {Tetyana Yakovenko},
title = {Stochastic processes in some {Besov}},
journal = {Teori\^a slu\v{c}ajnyh processov},
pages = {308--315},
year = {2007},
volume = {13},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/THSP_2007_13_2_a13/}
}
Tetyana Yakovenko. Stochastic processes in some Besov. Teoriâ slučajnyh processov, Tome 13 (2007) no. 2, pp. 308-315. http://geodesic.mathdoc.fr/item/THSP_2007_13_2_a13/
[1] Yu. V. Kozachenko, T.Ȯ. Yakovenko, “Conditions under which stochastic processes belong to some function Orlicz spaces”, Bulletin of Kiyv University, 5 (2002), 64-–74, Kiev
[2] V. V. Buldygin, Yu. V. Kozachenko, Metric characterization of random variables and random processes, Amer. Math. Soc., Providence, RI, 2000
[3] W. Härdle, G. Kerkyacharian, D. Picard, A. Tsybakov, Wavelets, Approximation, and Statistical Applications, Springer-Varlag, New York, 1998